# SDR 2001F00722

- Difficulty date: November 16, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 1074925
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 100 - HNL-KOA - DURING THE REPOSITIONING FLIGHT, LEFT DUCT PRESSURE IN CLIMB VARIABLE 23-30 PSI.  RIGHT DUCT PRESSURE 40-45 PSI IN CLIMB.  LEVEL FLIGHT, LEFT DUCT WS 40 PSI AND THE RIGHT DUCT WAS 42 PSI.  IN DESCENT, THE LEFT AND RIGHT STAYED CLOSE TO MATCHED PSI.  RETURNED TO HNL FOR AN UNEVENTFUL LANDING.  REMOVED AND REPLACED THE PRECOOLER VALVE (P/N 3289562-5) IAW MM 36-12-02-4.  OPS CHECK OK.  REMOVED AND REPLACED THE 450 DEGREE SENSOR (P/N 129666-2) PER MM 36-11-05-04.  OPS CHECK OK.  REMOVED AND REPLACED THE BLEED AIR REGULATOR (P/N 107492-5) IAW MM 36-11-03-4.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  FLIGHT VERIFICATION OK DURING NEXT FLIGHT.   (M)
